“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6512
School of Physics
  Title:   Chiral Perturbation Theory in the Framework of Noncommutative Geometry
1.  F. Ardalan
2.  K. Kaviani
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  18
  Vol.:  11
  Year:  1996
  Pages:   1509-1522
  Supported by:  IPM
We consider the noncommutative generalization of the chiral perturbation theory. The resultant coupling constants are severely restricted by the model and in good agreement with the data. When applied to the Skyrme model, our scheme reproduces the non-Skyrme term with the right coefficient. We comment on a similar treatment of the linear σ model.

Download TeX format
back to top
scroll left or right